# SDR QXEA970026

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11017
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGNS ON FOREWARD CABIN BULKHEAD AND RIGHT AND FORWARD GALLEY BULKHEADS HAVE 28 VOLT LAMPS INOP.  RELAMPED EFFECTED SIGNS, OPERATIONAL CHECKS GOOD.
